# SDR AALA202308256663

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A320*
- Aircraft serial: 5368
- Aircraft time: 32,840 hours, 13,248 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2939
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 64,611 hours, 28,723 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL TO DFW DUE TO NAV IR 1 FAULT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 AIR DATA AND INERTIAL REFERENCE UNIT (ADIRU) PER AMM 34-12-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
